# SDR AALA202101079015

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 31,058 hours, 12,846 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Loose
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FIRST OFFICER WINDOW LATCH IS LOOSE ON BASEPLATE AND IS LOOSE ON WINDOW FRAME.  SECURED LATCH BASEPLATE FOR FIRST OFFICER R2 WINDOW.
